CSpace

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system  
Wigner-type theorem on transition probability preserving maps in semifinite factors 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 276, 期号: 6, 页码: 1773-1787
Authors:  Qian, Wenhua;  Wang, Liguang;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:9/0  |  Submit date:2019/03/11
Wigner's theorem  Semifinite factor  Grassmann spaces  Transition probability  
A C-2,C-alpha estimate of the complex Monge Ampere equation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 275, 期号: 1, 页码: 149-169
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Complex Monge-Ampere equation  Interior regularity  Interior C-2 alpha estimate  
Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 274, 期号: 11, 页码: 3263-3290
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton differential Harnack inequality  W-entropy  Super Ricci flows  
A C-2,C-alpha estimate of the complex Monge Ampere equation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 275, 期号: 1, 页码: 149
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 274, 期号: 11, 页码: 3263
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Holder continuous solutions of Boussinesq equation with compact support 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 10, 页码: 4334-4402
Authors:  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boussinesq equations  Holder continuous solution with compact support  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1, 页码: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness